# SDR SWAA2022100678880

- Difficulty date: September 4, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 56,646 hours, 33,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 141A5400
- Condition: Corroded
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB INTERCOSTAL LOCATED BTW BS312 TO BS328 RBL10 WL208.1 AT FWD GALLEY AREA 2022-486061 / [01] REPLACED NEW WEB INTERCOSTAL (PANEL BRAKE) LOCATED BTW BS312 TO BS328 RBL10 WL208.1 AT FWD GALLEY AREA IAW SRM B737-700 51-40-02; 51-10-02 ITEM AND DRAWING 141A5400 REV: -;[02] REPLACED NEW WEB INTERCOSTAL (PANEL BRAKE) LOCATED BTW BS312 TO BS328 RBL10 WL208.1 AT FWD GALLEY AREA IAW SRM B737-700 51-40-02; 51-10-02 ITEM AND DRAWING 141A5400 REV: -
